Global small-data solutions of a two-dimensional chemotaxis system with rotational flux terms

Tong LI, Chun Kit Anthony SUEN, Michael WINKLER, Chuan XUE

Research output: Contribution to journalArticles

68 Citations (Scopus)
Original languageEnglish
Pages (from-to)721-746
JournalMathematical Models and Methods in Applied Sciences
Volume25
Issue number4
DOIs
Publication statusPublished - 2015

Citation

Li, T., Suen, A., Winkler, M. and Xue, C. (2015). Global small-data solutions of a two-dimensional chemotaxis system with rotational flux terms. Mathematical Models & Methods in Applied Sciences, 25 (4), 721-746. doi: 10.1142/S0218202515500177.

Keywords

  • Keller-Segel model
  • Rotational flux
  • Global existence
  • Asymptotic behavior